# SDR ASAA0510133

- Difficulty date: June 13, 2005
- Submitted: July 15, 2005
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Ramp
- Part number: 69786651
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - LEFT WING OUTBOARD FORE FLAP OUTBOARD RAMP DAMAGED.  LEFT WING OUTBOARD FORE FLAP OUTBOARD RAMP REPLACED WITH NEW PART PER IAW B737-200 SRM.  (M)
